| Model Number |
LOW PROFILE LOCKING SCREW, 3.5 X 30 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Foreign Body In Patient (2687)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the screw broke inside the patient.The device remained inside the patient.No further information was provided.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
Update avoe 10-jan-2024.It was confirmed that the initial surgery took place on the (b)(6) 2023.The minimal invasive plate osteosynthesis (mipo) was completed successfully.Due to the device breakage a second surgery was required on the (b)(6) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.